# SDR DLM88090804

- Difficulty date: March 20, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 58,922 hours, 46,346 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRANDS ON EVACUATION SLIDE AUTOMATIC FIRING LANYARD CABLE AT L2 DOOR.  L2 DOOR EVACUATION SLIDE WAS REPLACED IAW OPN 3875 CARD 607 AND AMM 25-62-00.
